Top answers from doctors based on your search:
Disclaimer

vitamin e skin care medication

A 35-year-old female asked:
Dr. Andre Berger
39 years experience Cosmetic Surgery
Reduces dryness: Vitamin e reduces dryness and increases the skins capacity to retain its natural moisturizers. Also, vitamin e’s potent antioxidant ability aids in ne ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 26-year-old female asked:
Dr. Albert Pizzo
59 years experience Family Medicine
Vit e skin: Yes , this is safe and is absorbed well by the skin.
A female asked:
Dr. Manuel Lopez diaz
27 years experience Emergency Medicine
Yes: vitamin E may be absorb by skin because if is fat soluble.
1
1 thank
A 55-year-old member asked:
Dr. Joseph Eastern
43 years experience Dermatology
You can, but...: ...It's not going to do much of anything, other than plug up some oil glands. Despite what you read on-line concerning its miraculous ability to heal ... Read More
A 41-year-old member asked:
Dr. Seema Patel
26 years experience Holistic Medicine
Yes: There are few vitamins that can help the skin heal. They are not well studied but its worth trying to help if you have skin problems: vitamin d, b, e ... Read More
2
2 thanks
A 49-year-old member asked:
Dr. Andrew Lipton
29 years experience Holistic Medicine
Skin: Vit e is good for the skin both taken as supplement and applied topically, as is vit a, d, andk the fat soluble vitamins.
1
1 comment
A 41-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
No: No it cannot.
A 26-year-old male asked:
Dr. Bernard Seif
39 years experience Clinical Psychology
There are skin: cells. These absorb vitamin E and other things (good or bad) that are put on the skin. These products also go into the blood stream. You can apply ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Sheila Calderon
40 years experience Internal Medicine
Not necessarily: Vit e can cause bruising and bleeding so we recomend stoppingit before any procedures such as an ablative or invasive procedure. Vit d can help reduc ... Read More
1
1 thank
A 48-year-old member asked:
Dr. Joseph Eastern
43 years experience Dermatology
Lots of people...: ...Say that; but unfortunately there is no credible evidence that it does anything beneficial.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month